The Lupus Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
21 Posts
Discussion Starter · #1 ·
Hope you are all well.:)

Haven't posted for a while, so thought I would give an update and get your thoughts.

Saw rheumy twice now, went with list of problems which pointed to Lupus, mum also has it. Tested negative for Lupus but was told definately had something going on connective tissue wise. He said definately have raynaulds though. On last visit 4 months ago he prescribed me 10mg amitriptyline, which my Dr upped to 20mg. Still been having shooting pains, aches and pains but also started having warm/numb sensation in legs, very heavy feeling legs, aching legs especially at night, right facial twitching, migraines and eyesight has deteriated badly in 12 months. optician sent me to hosp few weeks back because i had an episode of flashing lights & floaters turned out it was just migraine thank god. but my vision is alot worse. The meds im on could be the cause but im going back to rheumy 2nd Nov so thought may as well continue on them as cant just stop taking them anyway.

When i go back he said he will re-do bloodworks etc. Because of the warm sensations and twitching im worred it could be ms. Does anyone else suffer with these?

Your thoughts are appreciated.:(


Lou
 

·
Administrator
Joined
·
7,566 Posts
Hi Lou, have you been keeping a symptom diary? When you see the rheumy make sure you say which time of day symptoms are worse and if there are any triggers. I hope your next appt goes well. It can take time to get a diagnosis and it can be frustrating. I hope the amitriptyline is helping you.

Let us know how you get on at your appt.

Deb
 

·
Registered
Joined
·
4,369 Posts
Hi Lou,

I know its hard, but you must keep going, things can take what seems forever before answers appear.

Amitriptyline......can work very well with nerve type pains! Do you use any other nsaids or painkillers alongside..perhaps something to consider!

One other thing to consider is the side effects of the Amitriptyline..perhaps you and GP have covered that issue. With these extra symptoms..did they appear after starting this new med. Some things are coincedence and others can be med side effects!


Please let us know how you get on!
 
1 - 3 of 3 Posts
Top